# SDR VTZA200500150

- Difficulty date: August 23, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Aircraft time: 12,922 hours, 11,170 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT ZERO.  PERFORMED RIGGING OF LT AND RT BPSU'S.
